Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Lower pelvic pain. Why is it radiating to the lower back? Why vaginal discharge?

Hi I m having lower pelvic pain from last one and half month which is now radiating to my lower back and legs.I had irregular bleeding after menstruation and once blood spot after having intercourse .most of the time I had lots of pain after intercourse.I had pap smear test which is normal but now I m having lots of vaginal discharge .
Asked On : Tue, 18 Sep 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
OBGYN 's  Response
May 2013
Thanks for the query. According to your description, there is possibility of pelvic inflammatory disease.
Once consult gynecologist, get examined and go for ultrasound.
If she suggests go for vaginal swab culture and sensitivity.
By this the possible cause for your problem can be identified and treated.
You may need one course of antibiotics.
If any local lesions like cervical erosion etc found, you have to get treated for that.
Both husband and wife should get treated simultaneously.
Take care.
Answered: Tue, 1 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor